MAUDE Adverse Event Report: SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD. ROSCOE; THERA TOUCH EX4 CLINICAL STIM DEVICE

SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD. ROSCOE; THERA TOUCH EX4 CLINICAL STIM DEVICE
Model Number DQ7200 (MANUFACTURER# MT2400)
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The end user received treatment that caused temporary immobility where the treatment was performed.The end user has had several doctor visits where she was prescribed anti-inflammatory medication.As reported by the end user the electrodes were placed less than 1" apart.The electrodes that were being used were not chb electrodes.
 
Additional Manufacturer Narrative
This event was also reported to fda by the importer under importer report no.3012316249-2025-00009.(1) investigation methodology: a complaint investigation was initiated.The manufacturer reviewed the device history records (dhr) for other batch since no serial number was provided and did not identify output abnormalities recorded during production or testing.(2) failure mode/mechanism considerations: a definitive device failure mode could not be confirmed based on currently available information.The reported use conditions[?]very close electrode spacing (<1") and use of non-chb electrodes[?]may affect electrode-skin interface characteristics (effective contact area, current density, impedance/contact quality) and could plausibly contribute to localized adverse effects.The dhr review did not identify manufacturing/test-recorded output abnormalities.(3) conclusions: based on the information available, root cause cannot be definitively determined.Electrode spacing that is too close (<1 inch) and the use of non-chb electrodes may be potential causes of the problem.The dhr review did not reveal output abnormalities recorded during production or testing.Additional reporting on this event will be provided as a supplemental report to this document if more information becomes available.

Brand Name
ROSCOE
Common Device Name
THERA TOUCH EX4 CLINICAL STIM DEVICE
Manufacturer (Section D)
SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH  518108
Manufacturer (Section G)
SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH   518108
Manufacturer Contact
siping yuan
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810-8
CH   518108
MDR Report Key24467905
Report Number3005170249-2026-00002
Device Sequence Number10230352
Product Code GZJ
UDI-Device Identifier00092237621479
UDI-Public00092237621479
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150436
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDQ7200 (MANUFACTURER# MT2400)
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight48 KG